Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Rosuvastatin?

What are the side effects of ingesting Rosuvas? Triglyceride levels are at 370, even though regular exercise with sufficient intensity is carried out everyday. After the start of Rosuvas course, knee pains have started. When rosuvas ingestion is stopped, knee pain go away.
Mon, 14 Dec 2015
Report Abuse
Internal Medicine Specialist 's  Response
Hi

Thanks for mposting your query.

There are certain side effects of Rosuvastatin , but not all side effects shall happen in every person who consume it .

Muscle pain and Joint pain are one of the known side effects of Rosuvastatin and in your case there is a direct correlation between intake of Rosuvas and occurence of Joint pain and also once it is stopped the knee pain disappears . This is very much suggestive that Knee pain is a side effect of Rosuvas. Kindly stop it and get yourself started on Atorvastatin.

Hope this information was useful to you.
Any clarification feel free to ask.

Regards.

I find this answer helpful
General & Family Physician Dr. Mohammed Taher Ali's  Response
Hi & Welcome.
Incomplete data like age, gender, serum cholesterol level, etc.
Rosuvatatin is an effective cholesterol lowering drug recommended in conditions associated with high cholesterol levels.
Its most common side effects include myopathy (causing muscle pain), hepatitis (inflammation of liver), abdominal pain, and diarrhea.
The drug should be stopped in case of myopathy.
The myopathy can be severe resulting in rhabdomyolysis (break down of muscle proteins) and kidney damage in some patients.
The knee pain in your case seems to be due to involvement of the muscles.
You may ask your doctor for a safer but effective drug for high triglycerides like Fibrates.
Hope this answers your query.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
What Are The Side Effects Of Rosuvastatin?

Hi Thanks for mposting your query. There are certain side effects of Rosuvastatin , but not all side effects shall happen in every person who consume it . Muscle pain and Joint pain are one of the known side effects of Rosuvastatin and in your case there is a direct correlation between intake of Rosuvas and occurence of Joint pain and also once it is stopped the knee pain disappears . This is very much suggestive that Knee pain is a side effect of Rosuvas. Kindly stop it and get yourself started on Atorvastatin. Hope this information was useful to you. Any clarification feel free to ask. Regards.